RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 1, Pages 60–69 (Mi dm1172)  

This article is cited in 9 scientific papers (total in 9 papers)

On the number of $n$-ary quasigroups of finite order

V. N. Potapov, D. S. Krotov


DOI: https://doi.org/10.4213/dm1172

Full text: PDF file (133 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:5-6, 575–585

Bibliographic databases:

UDC: 519.143
Received: 02.12.2009

Citation: V. N. Potapov, D. S. Krotov, “On the number of $n$-ary quasigroups of finite order”, Diskr. Mat., 24:1 (2012), 60–69; Discrete Math. Appl., 21:5-6 (2011), 575–585

Citation in format AMSBIB
\Bibitem{PotKro12}
\by V.~N.~Potapov, D.~S.~Krotov
\paper On the number of $n$-ary quasigroups of finite order
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 1
\pages 60--69
\mathnet{http://mi.mathnet.ru/dm1172}
\crossref{https://doi.org/10.4213/dm1172}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2963730}
\elib{http://elibrary.ru/item.asp?id=20730414}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 5-6
\pages 575--585
\crossref{https://doi.org/10.1515/dma.2011.035}


Linking options:
  • http://mi.mathnet.ru/eng/dm1172
  • https://doi.org/10.4213/dm1172
  • http://mi.mathnet.ru/eng/dm/v24/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Potapov, “Multidimensional Latin bitrades”, Siberian Math. J., 54:2 (2013), 317–324  mathnet  crossref  mathscinet  isi
    2. V. N. Potapov, “On the multidimensional permanent and $q$-ary designs”, Sib. elektron. matem. izv., 11 (2014), 451–456  mathnet
    3. D. S. Krotov, “On the number of maximum independent sets in Doob graphs”, Sib. elektron. matem. izv., 12 (2015), 508–512  mathnet  crossref
    4. D. S. Krotov, V. N. Potapov, “Constructions of transitive Latin hypercubes”, Eur. J. Comb., 54 (2016), 51–64  crossref  mathscinet  zmath  isi  scopus
    5. D. S. Krotov, I. Yu. Mogilnykh, V. N. Potapov, “To the theory of $q$-ary Steiner and other-type trades”, Discrete Math., 339:3 (2016), 1150–1157  crossref  mathscinet  zmath  isi  elib  scopus
    6. J. I. Kokkala, P. R. J. Ostergard, “Further results on the classification of MDS codes”, Adv. Math. Commun., 10:3, SI (2016), 489–498  crossref  mathscinet  zmath  isi  elib  scopus
    7. A. Valyuzhenich, “Minimum supports of eigenfunctions of Hamming graphs”, Discrete Math., 340:5 (2017), 1064–1068  crossref  mathscinet  zmath  isi  scopus
    8. Shcherbacov V., “Elements of Quasigroup Theory and Applications”, Elements of Quasigroup Theory and Applications, Monographs and Research Notes in Mathematics, Crc Press-Taylor & Francis Group, 2017, 1–576  mathscinet  zmath  isi
    9. V. N. Potapov, “On the number of SQSs, Latin hypercubes and MDS codes”, J. Comb Des., 26:5 (2018), 237–248  crossref  mathscinet  isi  scopus
  • Дискретная математика
    Number of views:
    This page:411
    Full text:87
    References:44
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019